# SDR 96ZZZX172

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87873
- Make and model: Piper J3C-65
- Aircraft serial: 15491
- System (JASC): 2720 · Rudder Control System
- Part: Cable Assy
- Part number: 4012302
- Condition: Wrong Length
- Location: Rudder Pedal
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WITH RUDDER PEDAL IN NEUTRAL POSITION, RUDDER WAS AT ALMOST FULL LEFT DEFLECTION.  UPON INVESTIGATION, FOUND THAT RUDDER CABLES HAD BEEN REPLACED AND WERE OF DIFFERENT LENGTHS.  SUBMITTER STATED FAILURE TO FOLLOW AIRWORTHY PRACTICES WAS THE OBVIOUS CAUSE.  REPLACED CABLES WITH CURRENT PART NUMBERS AND RIGGED SYSTEM.
